# SDR ASAA2014062408343

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,073 hours, 6,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISPLAYS "DATALINK FULL" MESSAGE.  NO FMC WIND UPLINKS AVAILABLE.  ACFT GROUNDED. ON ARRIVAL TO ACFT, MESSAGE NO LONGER PRESENT.  THIS IS A KNOWN ANOMALY IAW FIM 34-61, TASK 839.
